# SDR 98ZZZM819

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 39101201001
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TYS - FLT 1797 - AT 29,000 FT, THE NR 1 ENGINE OIL QTY SLOWLY DROPPED TO ONE GALLON AND EVENTUALLY TO A HALF GALLON.  ALL OTHER INDICATIONS WERE NORMAL.  FLIGHT DIVERTED TO TYS AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED AND THE NR 1 ENGINE WAS NEVER SHUT DOWN.  AIRCRAFT TAXIED TO THE GATE ON ITS OWN POWER.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE OIL QTY INDICATOR.  DRAINED OIL, REPLACED TRANSMITTER AND REFILLED OIL.  CHECKED CALIBRATION AND CHECKED FOR LEAKS.  GROUND CHECKED OK.  (M)
